Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 126, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 14, 2012, 1:26 AM CDT for Logan County, Oklahoma County, Oklahoma. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2012, 1:26 AM CDT (06:26 UTC)
- Expired
- Apr 14, 2012, 2:30 AM CDT
- In force
- 64 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Logan County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 43 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 8:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2227 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.6
The text
As transmitted, in the capitals the NWS used until 2016.
255
WUUS54 KOUN 140626
SVROUN
OKC083-109-140730-
/O.NEW.KOUN.SV.W.0126.120414T0626Z-120414T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
126 AM CDT SAT APR 14 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LOGAN COUNTY IN CENTRAL OKLAHOMA...
OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 230 AM CDT
* AT 122 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WARR ACRES...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
EDMOND...GUTHRIE...THE VILLAGE...ARCADIA...CIMARRON CITY...
CEDAR VALLEY...MERIDIAN...
NAVINA AND SEWARD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 136 AND 160.
INTERSTATE 44 BETWEEN MILE MARKERS 136 AND 140.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3559 9736 3553 9767 3555 9768 3588 9768
3593 9720
TIME...MOT...LOC 0622Z 213DEG 28KT 3556 9764
$$
MBS2 follow-up statements
487
WWUS54 KOUN 140642
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
142 AM CDT SAT APR 14 2012
OKC083-109-140730-
/O.CON.KOUN.SV.W.0126.000000T0000Z-120414T0730Z/
OKLAHOMA OK-LOGAN OK-
142 AM CDT SAT APR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM
CDT FOR NORTHWESTERN OKLAHOMA AND LOGAN COUNTIES...
AT 140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES
WEST OF EDMOND...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
EDMOND...GUTHRIE...CASHION...ARCADIA...CEDAR VALLEY...MERIDIAN...
NAVINA AND SEWARD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 141 AND 159.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3593 9720 3564 9734 3563 9752 3555 9768
3588 9768
TIME...MOT...LOC 0640Z 214DEG 27KT 3567 9755
$$
MBS906 WWUS54 KOUN 140659 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 159 AM CDT SAT APR 14 2012 OKC083-109-140730- /O.CON.KOUN.SV.W.0126.000000T0000Z-120414T0730Z/ OKLAHOMA OK-LOGAN OK- 159 AM CDT SAT APR 14 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR EXTREME NORTHWESTERN OKLAHOMA AND LOGAN COUNTIES... AT 159 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF EDMOND...MOVING NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... GUTHRIE...CASHION...CEDAR VALLEY...MERIDIAN...NAVINA AND SEWARD. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 147 AND 159. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES. MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3593 9720 3576 9728 3565 9768 3588 9768 TIME...MOT...LOC 0654Z 213DEG 28KT 3576 9748 $$ MBS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 9:35 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Apr 13, 9:35 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 935 PM CDT FRI APR 13 2012 .DISCUSSION... CONVECTION HAS SIGNIFICANTLY MODIFIED THE ENVIRONMENT ACROSS OUR FORECAST AREA THIS EVENING. BASED ON THE CURRENT SITUATION...ALONG WITH THE OUTLOOK BASED ON VARIOUS SHORT-TERM GUIDANCE...INCLUDING THE EXISTING TORNADO WATCH...WE ARE UPDATING MUCH OF THE FORECAST FOR TONIGHT TO REFLECT THE TRENDS FROM NOW INTO EARLY TOMORROW. THE MAIN CHANGES INCLUDE MOVING POPS TO WHERE THE GREATEST CONVECTIVE DEVELOPMENT IS EXPECTED OVERNIGHT...AND EXTENDING THE MENTION OF SEVERE STORMS TO APPROXIMATELY MATCH THE TORNADO WATCH. && .PREV DISCUSSION... /ISSUED 654 PM CDT FRI APR 13 2012/ DISCUSSION... THE 00Z AVIATION DISCUSSION IS BELOW. DISCUSSION... HAVE LOW CONFIDENCE DURING THE NEXT 24 HOURS. ISO TO SCT TSRA WILL CONTINUE MAINLY ALONG AND NORTH OF KAXS TO KADH LINE BEFORE WEAKENING 05-09Z. KEPT VCTS AND TEMPO IN THESE LOCATIONS INCLUDING KOKC AND KOUN. IF STORM DIRECTLY AFFECTS THESE LOCATIONS...GUSTY WINDS...HAIL...AND LIFR CONDITIONS WOULD BE POSSIBLE. CONDITIONS WILL GENERALLY BE VFR OR MVFR THROUGH 05Z BEFORE MVFR CONDITIONS OVERSPREAD THE ENTIRE AREA. KOKC...KOUN...AND KHBR HAVE BEST SHOT FOR MVFR BEFORE 05Z. IFR CONDITIONS ARE POSSIBLE NEARLY ANYWHERE 05-17Z...THOUGH BELIEVE MOST LOCATIONS WILL REMAIN MVFR. VFR CONDITIONS WILL LIKELY DEVELOP OVER FAR WEST OKLAHOMA AND WESTERN NORTH TEXAS 15-20Z. SOUTH WINDS WILL BE GUSTY...ESPECIALLY AFTER 15Z. MBS PREV DISCUSSION... /ISSUED 244 PM CDT FRI APR 13 2012/ DISCUSSION... BUSY EVENING EXPECTED AS CONVECTION IS BEGINNING ACROSS SOUTHWEST OKLAHOMA. SEVERE STORMS ARE ANTICIPATED ACROSS PORTIONS OF WESTERN AND CENTRAL OKLAHOMA THIS EVENING. WIND FIELDS AND INSTABILITY ARE MORE SUFFICIENT FOR SEVERE STORMS WITH VERY LARGE HAIL AND ISOLATED TORNADOES. THESE WILL LIKELY LINGER THROUGH THE FIRST HALF OF THE NIGHT BEFORE WANING. ANOTHER SEVERE WEATHER EPISODE IS EXPECTED TO DEVELOP DURING THE MID TO LATE AFTERNOON ON SATURDAY WITH ISOLATED STORMS DEVELOPING ALONG THE DRYLINE ACROSS WESTERN OKLAHOMA AND WORKING EAST AND NORTHEAST TOWARD CENTRAL OKLAHOMA. AGAIN TORNADIC ACTIVITY WILL BE POSSIBLE WITH THESE STORMS. AS THE MAIN UPPER WAVE MOVES OUT INTO THE PLAINS SATURDAY NIGHT... EXPECT A LINE OF STORMS TO DEVELOP AND MOVE EAST ACROSS OKLAHOMA. THESE STORMS WILL ALSO BE CAPABLE OF LARGE HAIL AND STRONG WINDS. PRECIP ENDS ACROSS SOUTHEAST OKLAHOMA SUNDAY WITH MUCH OF NEXT OF NEXT WEEK LOOKING DRY AND MILD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 79 57 75 / 60 20 60 30 HOBART OK 63 81 51 75 / 80 30 70 20 WICHITA FALLS TX 66 82 58 77 / 10 20 50 40 GAGE OK 62 79 45 70 / 30 30 30 10 PONCA CITY OK 65 77 58 73 / 70 20 70 30 DURANT OK 65 77 65 75 / 10 20 40 70 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23/17
Hazardous weather outlook, Apr 13, 7:15 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT FRI APR 13 2012
OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
715 PM CDT FRI APR 13 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS GENERALLY NORTHWEST OF AN ATOKA TO LAKE
MURRAY LINE...INCLUDING ALL OF NORTHERN...WESTERN AND CENTRAL
OKLAHOMA...AND WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 10 PM...BUT
THE RISK WILL CONTINUE THROUGH ABOUT 2 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH EARLY
SATURDAY MORNING.
DISCUSSION...
A DIFFUSE DRYLINE/FRONTAL BOUNDARY WILL CONTINUE TO SHIFT
NORTHWESTWARD AND SHARPEN ACROSS WESTERN OKLAHOMA AND
PORTIONS OF WESTERN NORTH TEXAS THROUGH THIS EVENING. MODERATE LOW
LEVEL WINDS...AND A MOIST AND VERY UNSTABLE AIRMASS...WILL EXIST
OVER THE AREA AHEAD OF THIS FEATURE. GIVEN THE MAGNITUDE OF
INSTABILITY AND WIND SHEAR...SUPERCELLS ARE EXPECTED TO CONTINUE TO
DEVELOP THROUGH MUCH OF THIS EVENING...WITH A THREAT OF VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. THE STRONGEST STORMS WILL
PRODUCE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS OF 70 MPH.
THE TORNADO THREAT WILL CONTINUE INTO LATE EVENING...AS THE LOW
LEVEL JET INCREASES AIDING IN LOW LEVEL STORM INFLOW AND ROTATION.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
A POTENT UPPER LEVEL STORM SYSTEM WILL OVERSPREAD THE REGION
SATURDAY. WITH AN UNSTABLE AIRMASS IN PLACE AND VERY FAVORABLE WIND
FIELDS IN PLACE...SEVERE THUNDERSTORMS ARE EXPECTED. STORMS WILL
INITIALLY FIRE ALONG A DRYLINE OVER WESTERN OKLAHOMA DURING THE LATE
AFTERNOON AND EVENING HOURS. A COLD FRONT WILL BEGIN TO OVERTAKE THE
DRYLINE DURING THE EVENING AND OVERNIGHT...SHIFTING THE THREAT FOR
SEVERE WEATHER EASTWARD THROUGH SATURDAY NIGHT. THE THREAT FOR
SEVERE WEATHER WILL THEN CONTINUE INTO SUNDAY AS THE FRONT MOVES
INTO SOUTHERN AND EASTERN OKLAHOMA. GIVEN VERY FAVORABLE CONDITIONS
FOR SEVERE STORMS...SUPERCELLS ARE EXPECTED SATURDAY AFTERNOON WITH
AN INITIAL THREAT OF VERY LARGE AND DAMAGING HAIL...TORNADOES...AND
DAMAGING WINDS. STRONG TORNADOES WILL ALSO BE POSSIBLE WITH THE
STRONGEST SUPERCELLS. STORMS ARE EXPECTED TO MERGE INTO AN EASTWARD
MOVING SQUALL LINE AHEAD OF THE FRONT LATE SATURDAY NIGHT INTO
SUNDAY WITH A THREAT OF MAINLY HAIL AND DAMAGING WINDS EVOLVING BY
SATURDAY NIGHT INTO SUNDAY. PREPARE NOW FOR THREATENING WEATHER
CONDITIONS. ENSURE STORM SHELTERS AND SAFE ROOMS ARE READY IN THE
EVENT YOU MUST TAKE COVER THIS WEEKEND. THE THREAT OF SEVERE WEATHER
WILL END SUNDAY NIGHT AS A MORE STABLE AIRMASS MOVES INTO THE
SOUTHERN PLAINS.
OTHER HAZARDOUS
WEATHER...NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SATURDAY.
CMSIn the hours before
Local storm report, Apr 14, 12:16 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1216 AM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND GST 10 SSW WEATHERFORD 35.39N 98.78W
04/14/2012 M70.00 MPH WASHITA OK TRAINED SPOTTER
1210 AM HAIL 10 SSW WEATHERFORD 35.39N 98.78W
04/14/2012 E2.00 INCH WASHITA OK TRAINED SPOTTER
GOLF BALL TO HEN EGG HAIL
&&
DWSpecial weather statement, Apr 14, 12:43 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1243 AM CDT SAT APR 14 2012 OKZ025-140615- OKLAHOMA OK- 1243 AM CDT SAT APR 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA COUNTY UNTIL 115 AM CDT... AT 1240 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SPENCER... MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... EDMOND...THE VILLAGE...NICHOLS HILLS...ARCADIA...FOREST PARK AND LAKE ALUMA. LAT...LON 3571 9718 3546 9744 3556 9758 3573 9747 TIME...MOT...LOC 0540Z 219DEG 21KT 3556 9743 MBS
Special weather statement, Apr 14, 12:46 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1246 AM CDT SAT APR 14 2012
OKZ011>013-018>020-140630-
LOGAN OK-KINGFISHER OK-GARFIELD OK-PAYNE OK-MAJOR OK-NOBLE OK-
1246 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...NORTH
CENTRAL KINGFISHER...GARFIELD...PAYNE...EASTERN MAJOR AND NOBLE
COUNTIES UNTIL 130 AM CDT...
AT 1245 AM CDT...STRONG GUSTY SOUTH WINDS TO 55 MPH WILL BE POSSIBLE
AS SCATTERED THUNDERSTORMS APPROACH NORTH CENTRAL OKLAHOMA. AREAS
FROM ENID TO GARBER TO BILLINGS AND RED ROCK SHOULD EXPERIENCE THE
STRONGEST WINDS.
LOCATIONS IMPACTED INCLUDE...
ENID...PERRY...HENNESSEY...WAUKOMIS...GARBER...MORRISON...GLENCOE...
LAHOMA...COVINGTON...BILLINGS...DRUMMOND...RED ROCK...MARLAND...
MARSHALL...BRECKENRIDGE...KREMLIN...ORLANDO...HUNTER...FAIRMONT
AND HILLSDALE.
LAT...LON 3655 9691 3650 9704 3634 9703 3633 9693
3624 9692 3624 9682 3616 9681 3615 9663
3607 9819 3658 9807 3657 9689
TIME...MOT...LOC 0545Z 233DEG 27KT 3633 9799 3618 9685Local storm report, Apr 14, 12:49 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1249 AM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM HAIL HINTON 35.47N 98.36W
04/14/2012 E1.25 INCH CADDO OK TRAINED SPOTTER
HWYS 281 AND 37
&&
DWSpecial weather statement, Apr 14, 12:53 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1253 AM CDT SAT APR 14 2012 OKZ017-018-023-024-027-140700- BLAINE OK-KINGFISHER OK-CADDO OK-GRADY OK-CANADIAN OK- 1253 AM CDT SAT APR 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...SOUTHWESTERN KINGFISHER...NORTHERN CADDO...NORTHWESTERN GRADY AND CANADIAN COUNTIES UNTIL 200 AM CDT... AT 1250 AM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED NEAR HYDRO...LOOKEBA...GEARY AND CALUMET. THE STORMS WERE MOVING EAST AT 30 MPH. HAIL NEAR QUARTER SIZE WILL BE POSSIBLE ALONG WITH GUSTY WINDS TO 55 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF QUARTERS WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3581 9862 3577 9797 3537 9790 3529 9859 TIME...MOT...LOC 0550Z 270DEG 26KT 3551 9845
Special weather statement, Apr 14, 1:23 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
123 AM CDT SAT APR 14 2012
OKZ019-025-140700-
LOGAN OK-OKLAHOMA OK-
123 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN AND OKLAHOMA COUNTIES
UNTIL 200 AM CDT...
AT 122 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR THE VILLAGE...
MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
EDMOND...GUTHRIE...THE VILLAGE...NICHOLS HILLS...CIMARRON CITY...
CEDAR VALLEY...NAVINA AND SEWARD.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3594 9724 3552 9749 3553 9767 3555 9768
3588 9768
TIME...MOT...LOC 0622Z 213DEG 28KT 3563 9759
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:10 PM CDT | Special Weather Statement | OUN | Blaine | 20 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa, Washita | 65 min |
| Apr 13, 7:28 PM CDT | Tornado Warning | OUN | Comanche, Kiowa | 32 min |
| Apr 13, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 59 min |
| Apr 13, 7:36 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Kingfisher | 24 min |
| Apr 13, 7:57 PM CDT | Tornado Warning | OUN | Caddo, Kiowa | 33 min |
| Apr 13, 8:02 PM CDT | Tornado Warning | OUN | Greer, Harmon, Jackson | 28 min |
| Apr 13, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher | 54 min |
| Apr 13, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 64 min |
| Apr 13, 8:15 PM CDT | Special Weather Statement | OUN | Noble | 30 min |
| Apr 13, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 65 min |
| Apr 13, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Greer, Jackson, Kiowa, Tillman | 62 min |
| Apr 13, 8:42 PM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Greer, Jackson, Kiowa | 3 hr |
| Apr 13, 8:44 PM CDT | Tornado Warning | OUN | Caddo, Kiowa | 21 min |
| Apr 13, 9:02 PM CDT | Special Weather Statement | OUN | Kay, Major | 28 min |
| Apr 13, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 65 min |
| Apr 13, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa | 51 min |
| Apr 13, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady, Jackson, Kiowa | 58 min |
| Apr 13, 9:50 PM CDT | Special Weather Statement | OUN | Grant, Kay | 25 min |
| Apr 13, 10:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Washita | 54 min |
| Apr 13, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 59 min |
| Apr 13, 10:22 PM CDT | Areal Flood Warning | OUN | Caddo | 3 hr |
| Apr 13, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 41 min |
| Apr 13, 10:54 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 66 min |
| Apr 13, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 26 min |
| Apr 13, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 47 min |
| Apr 13, 11:24 PM CDT | Special Weather Statement | OUN | Roger Mills | 36 min |
| Apr 13, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Washita | 53 min |
| Apr 14, 12:05 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 55 min |
| Apr 14, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 19 min |
| Apr 14, 12:22 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Lincoln, Logan, Payne | 53 min |
| Apr 14, 12:43 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 14, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 62 min |
| Apr 14, 12:46 AM CDT | Special Weather Statement | OUN | Garfield, Noble | 44 min |
| Apr 14, 12:53 AM CDT | Special Weather Statement | OUN | Canadian | 67 min |
| Apr 14, 1:16 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 44 min |
| Apr 14, 1:23 AM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| Apr 14, 1:37 AM CDT | Special Weather Statement | OUN | Garfield, Major, Noble | 68 min |
| Apr 14, 1:48 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 40 more | 26 hr |
| Apr 14, 1:58 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 62 min |
| Apr 14, 2:22 AM CDT | Areal Flood Advisory | OUN | Kingfisher, Logan | 113 min |
| Apr 14, 2:24 AM CDT | Tornado Warning | OUN | Canadian, Logan, Oklahoma | 36 min |
| Apr 14, 2:32 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 43 min |
| Apr 14, 2:41 AM CDT | Tornado Warning | OUN | Logan, Payne | 22 min |
| Apr 14, 2:53 AM CDT | Special Weather Statement | OUN | Garfield, Major | 67 min |
| Apr 14, 2:54 AM CDT | Tornado Warning | OUN | Logan | 36 min |
| Apr 14, 3:25 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 65 min |
| Apr 14, 4:07 AM CDT | Special Weather Statement | OUN | Garfield | 23 min |
| Apr 14, 4:27 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 63 min |
| Apr 14, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 61 min |
| Apr 14, 5:29 AM CDT | Special Weather Statement | OUN | Noble | 46 min |
| Apr 14, 1:59 PM CDT | Special Weather Statement | OUN | Harper | 31 min |
| Apr 14, 2:21 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 54 min |
| Apr 14, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 59 min |
| Apr 14, 3:10 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 28 min |
| Apr 14, 3:18 PM CDT | Tornado Warning | OUN | Harper, Woods | 27 min |
| Apr 14, 3:20 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 25 min |
| Apr 14, 3:40 PM CDT | Tornado Warning | OUN | Ellis, Harper, Woodward | 35 min |
| Apr 14, 4:06 PM CDT | Special Weather Statement | OUN | Roger Mills | 24 min |
| Apr 14, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 50 min |
| Apr 14, 4:12 PM CDT | Tornado Warning | OUN | Harper, Woods, Woodward | 33 min |
| Apr 14, 4:41 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 49 min |
| Apr 14, 4:43 PM CDT | Tornado Warning | OUN | Woods | 20 min |
| Apr 14, 4:59 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 46 min |
| Apr 14, 5:01 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 44 min |
| Apr 14, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Roger Mills, Woodward | 45 min |
| Apr 14, 5:44 PM CDT | Tornado Warning | OUN | Major, Woods, Woodward | 46 min |
| Apr 14, 6:01 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 44 min |
| Apr 14, 6:07 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 21 min |
| Apr 14, 6:14 PM CDT | Tornado Warning | OUN | Dewey, Woodward | 31 min |
| Apr 14, 6:27 PM CDT | Tornado Warning | OUN | Woods, Woodward | 48 min |
| Apr 14, 6:43 PM CDT | Tornado Warning | OUN | Major, Woods, Woodward | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.